# SDR UALA2010063002323

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 56,375 hours, 10,265 cycles
- Engine: Pwa PW4077
- Engine time: 50,613 hours, 9,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL CONSUMPTION.  OIL CONSUMPTION INCREASED SUDDENLY.  ASAP NEED TO CK ALL 6 MAG CHIP DETECTORS FOR LEAKS & DEBRIS.  ACCOMPLISHED CHECKS PER FIM.  NO OIL LEAKS FOUND.  WILL CONTINUE TO MONITOR.
